advertisement
Question
Posted by: Danmar | 2008/07/30

Unexpected Dizzy Spells

Good day,
I' m a 30 yr old female and I am currently not suffering from anything else at the moment besides Swimmer' s Ear. It is not painful except for the discomfort of the itchiness and the discharge from my ears. I am not on any medications and did not have any alcohol or any other stimulants.
I have not experienced this before.
Last night I experienced 3 dizzy spells while (still lying) in bed. The first was quite severe - it felt as though the whole room (and bed) was spinning-really, really fast! I even started feeling rather nauseas.
The second happened about 30 mins or so afterwards but at least I didnt feel sick.
The last one was not that bad and didnt last as long as the first two.
Today I feel quite weak and a bit disorientated - as though I hadnt slept for a couple of days!
What could cause this?
Thank you!
Regards,
Danmar

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Danmar
This could be due to infection or inflammation of the middle ear, where the balance centre is located. Ask your doctor to prescribe some Serc or Stugeron as this can get quite bad and may cause vomiting and a severe feeling of being off balance.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Rhyna | 2008/09/10

I am permanently dizzy, I use no medication, have been to severals drs, MRI scan, ear tests and nothing wrong. When I exercise it is even worse, what can be the cause of the dizziness. I have tried Serc and Stugeron and still feel dizzy. I had a terrible stressfull two years, can stress be the cause of it?
Regards
Rhyna

Reply to Rhyna

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement